# SDR 9603769877

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAILCONE FUNCTION RECHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR HANDLE FROM THE CLIPS AND THAT INADEQUATE FORCE WAS REQUIRED TO DROP THE TAILCONE.  ALSO, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DROP THE TAILCONE USING THE EXTERIOR HANDLE.  ADJUSTED CLIPS AND LATCHES.  CHECKED OK.
